MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICKCLEAR THROMBECTOMY SYSTEM; ASPIRATION THROMBECTOMY CATHETER

PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICKCLEAR THROMBECTOMY SYSTEM; ASPIRATION THROMBECTOMY CATHETER
Model Number AC10SH085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Discoloration (2074)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a quick clear device was used in a clinical study to treat an occlusive deep vein thrombosis (dvt) on the external iliac vein, common femoral vein, femoral vein, and nonocclusive dvt located above the knee in the popliteal.However, 2 days post index procedure on (b)(6) 2025, the patient experienced left inner thigh redness and pain with extreme pressure while walking.Four days later on (b)(6) 2025, a follow up call revealed that the patient was admitted to the hospital and started heparin drip with no other intervention performed.It was indicated that this is possibly related to study device and possibly related to the study procedure.This adverse event is being submitted because the patient experienced redness and pain on the left leg, resulting in hospitalization and intervention.
 
Additional Manufacturer Narrative
Block a3b: the patient's gender is unknown.This information was not available from the facility.Block h3: the quickclear device was discarded by the facility, thus no returned product investigation was performed.Block h6: per the ifu, access site injury, including pain is listed as a possible adverse event.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
QUICKCLEAR THROMBECTOMY SYSTEM
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
diana melliza galvez
5905 nathan lane north
plymouth, MN 55442
MDR Report Key24654553
Report Number3016257349-2026-00009
Device Sequence Number14979875
Product Code QEZ
UDI-Device Identifier00845225003142
UDI-Public(01)00845225003142(17)250620(10)302931352
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2025
Device Model NumberAC10SH085
Device Catalogue NumberAC10SH085
Device Lot Number302931352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS: 10 F BRITE TIP INTRODUCER SHEATH; PHILIPS: QUICK-CROSS SELECT SUPPORT CATHETER; TERUMO: 0.035" GLIDEWIRE GUIDEWIRE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite